# SDR AALA20100608TUL10

- Difficulty date: June 8, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 33,502 hours, 13,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN LOWER FUSELAGE AT STATION 727E TO 727F BETWEEN STRINGERS 27 LEFT AND 27 RIGHT AT BUTTLINE 0.  INSTALLED FLUSH REPAIR PER SRM 53-00-01-2R FIGURE 201.
